# SDR CALA0300333

- Difficulty date: June 23, 2003
- Submitted: June 25, 2003
- Operation: Air carrier
- Aircraft: N92874
- Make and model: Doug DC-9-82
- Aircraft serial: 49122
- Aircraft time: 62,510 hours, 37,775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 41B030CF00101
- Condition: Inoperative
- Location: Emergency  Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.  THE BATTERY PACK WAS REPLACED AND OPERATIONAL CHECKS WERE GOOD IAW MM 33-53-00, PAGE 407.
